# SDR DALA2019072004323

- Difficulty date: July 20, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM STA Y=946 TO STA Y=992 BTW LONG POJECTION 29R TO 28R AT AFT CARGO COMPARTMENT. NRC 00367: CORROSION LEVEL 2, WEB FROM STA Y=946 TO STA Y=992 BTW LONG POJECTION 29R TO 28R AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG #5910158-121 AND SRM 51-41-02 -0G, 51-41-05-0G, AND 51-41-04-0G. (LP #1180466)
